Jump to content

Need encouragement while sliding backwards.


Recommended Posts

This seems to be a common issue among many of us.  The past couple of days have been so bad for me.  I feel like I am dying.  I have some serious depression going on that hasn't happened during this whole process.  I have been crying more than I ever have.  My balance problem seems to be as bad as when it first started.  I keep wondering how much longer I can take this.  I think I should be making more progress but  I'm not.  I can't think, I can't have a conversation with anyone, and I just don't want to be around anyone.  I almost went to the ER because I was crying so hard but knew they couldn't do anything for me except put me on psych meds.  I'm just doubting I will ever get over this and it's tearing me up.
Link to comment
Share on other sites

it's said that we heal different parts of the brain at different times, maybe beznos hang on to the gaba's longer at certain spots then let go after a few weeks giving us renewed symptomps. 

 

My coping strategies, BB, crying, baths, walks.  it's normal to be depressed, no wonder.  Once the sx go away, so will the depression, I'm sure.

 

Not much sleep for me, I find that I either sleep and have anxiety, or no sleep and less anxiety.

Link to comment
Share on other sites

[87...]
Your so not alone arms.  I have been crying now today for about 6 hours straight.  I posted a while ago and it was 5 hours.  It won't let up.  Just will not release itself.  and yes the ER will not help.  just will want to give us more meds.  i hope you feel better. 
Link to comment
Share on other sites

Thanks so much for the quick replies. I know I'm healing but it is so difficult to endure this day after day.

I know you've been having a rough time also wellness and I hope it lets up for you soon.

I am so sorry you having been crying so much mylilcappi.  I have also been crying alot today and yesterday.  I hope we all start feeling better soon. 

There are a bunch of us at the same time length off benzos so it's nice to know I'm not alone in this. 

 

 

Link to comment
Share on other sites

it's said that we heal different parts of the brain at different times, maybe beznos hang on to the gaba's longer at certain spots then let go after a few weeks giving us renewed symptomps. 

 

 

It doesn't work like this, once the benzo binds to a receptor site and performs its function, it is released and dissipates, is expelled from the body, hence the rapid onset of withdrawal symptoms upon cessation of said benzo.

 

No one knows for sure why withdrawals come and go.

Link to comment
Share on other sites

[87...]
you mean once you take the pill FOR THE DAY, it does it's function for the day and then releases, goes out of the body, hence why we need/take it the next day????????  a little confused. just trying to understand. 
Link to comment
Share on other sites

At 4 months + 2 weeks the depression and crying came back and hit me for 2 days straight then left again.  I think this one is going to be like any of the various physical symptoms, they leave, come back, leave...until they are gone.  I just try to hang on and ride it out hoping it will be short lived.  It always does leave again and it seems like the periods between are getting a lot longer.
Link to comment
Share on other sites

×
×
  • Create New...